# SDR CA971216063

- Difficulty date: November 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 3233 · Landing Gear Actuator
- Part: Pinion Gear
- Part number: ALG3871
- Condition: Loose
- Location: Nose Gear
- Component: 508202085
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) INTRANSIT LIGHT ON IN-FLIGHT.  LANDED OK.  NOSE ACTUATOR HAD EXCESSIVE PLAY IN THE PINION GEAR AND WAS VERY NOISY.  PART TC:  317.
